MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE MEDICAL; GENERATOR

BOVIE MEDICAL CORP. BOVIE MEDICAL; GENERATOR
Model Number A1250S
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting return of the reported device and/or additional information to complete the evaluation.
 
Event or Problem Description
The complainant alleges, "today the machine sparked fire (flame) from the front connection plug for the foot control.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Unit was received and serviced by the repair department on 05/20/2024.The complaint was not confirmed.No evidence was found for any sparking, or burning on the front panel connections during initial checks of the unit.The main board was removed from the unit and examined with no evidence found for sparking or burning inside the unit.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.

Brand Name
BOVIE MEDICAL
Common Device Name
GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key19410555
Report Number3007208013-2024-00023
Device Sequence Number20974236
Product Code GEI
UDI-Device Identifier00607151010263
UDI-Public00607151010263
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K022856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA1250S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown